On mod p nonvanishing of special values of L-functions associated with cusp forms on GL2 over imaginary quadratic fields

Research output: Contribution to journalReview article

Abstract

Let f be a cusp formonGL2 over an imaginary quadratic field F of class number 1, and let p be an odd prime which satisfies some mild conditions. Then we show the existence of a finite-order Hecke character of F×A such that the algebraic part of the special value of L-functions of f at s=1 is a p-adic unit. This is an analogous result to the result of A. Ash and G. Stevens for GL2 over the field of rationals obtained in [AS].

Original languageEnglish
Pages (from-to)117-140
Number of pages24
JournalKyoto Journal of Mathematics
Volume52
Issue number1
DOIs
Publication statusPublished - Mar 2012

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On mod p nonvanishing of special values of L-functions associated with cusp forms on GL2 over imaginary quadratic fields'. Together they form a unique fingerprint.

  • Cite this